MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 KINCISE 1 EMPHSYS STRGHT IMPCT; POWER TOOL ADAPTOR

DEPUY IRELAND - 3015516266 KINCISE 1 EMPHSYS STRGHT IMPCT; POWER TOOL ADAPTOR
Catalog Number 200015005
Medical Device Problem Codes Material Deformation (2976); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the threads on the inserter got marred as the inserter was being removed after the implantation of the implant.No harm to the patient, no delay in the case.The issue was observed during surgery there were no reports of injuries, medical intervention or prolonged hospitalization.It was reported that there was no further information regarding the issue.All available information has been disclosed.
 
Additional Manufacturer Narrative
Clinician review 08/27/2025: coding updates to not reportable codes is correct.The event describes deformation subsequent to the threads being stuck onto the delivery payload.No injury, no patient consequence.

Brand Name
KINCISE 1 EMPHSYS STRGHT IMPCT
Common Device Name
POWER TOOL ADAPTOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22893611
Report Number1818910-2025-14784
Device Sequence Number5828582
Product Code HWE
UDI-Device Identifier10603295527848
UDI-Public(01)10603295527848(10)GM6304218
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200015005
Device Lot NumberGM6304218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown